# SDR SWAA2015070141304

- Difficulty date: June 27, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 139 hours, 62 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A56000
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT SIGN COVER MISSING.  INSTALLED COVER IAW AMM.
